IJPAM: Volume 93, No. 3 (2014)
Department of Mathematics
Faculty of Science
Nakorn Pathom, 73000, THAILAND
Abstract. In this paper, we study affine mappings on domains in that are unions of simplices. Let be an affine mapping of the form , where is a transformation matrix, on a simplex . We establish the condition of these matrices in order to obtain a continuous piecewise affine mapping on the domain that is the union of simplices such that .
Received: November 16, 2013
AMS Subject Classification: 14R99, 15A23
Key Words and Phrases: affine mapping, simplex
Download paper from here.
DOI: 10.12732/ijpam.v93i3.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 339 - 350
This work is licensed under the Creative Commons Attribution International License (CC BY).